Open Access
Translator Disclaimer
2014 Conditions of Linearizability for Multi-control Systems of the Class $C^1$
K. V. Sklyar, S. Yu. Ignatovich, V. O. Skoryk
Commun. Math. Anal. 17(2): 359-365 (2014).

Abstract

We give the complete description of nonlinear control systems of the class $C^1$ with multi-dimensional control that are linearizable by means of changes of variables of the class $C^2$.

Citation

Download Citation

K. V. Sklyar. S. Yu. Ignatovich. V. O. Skoryk. "Conditions of Linearizability for Multi-control Systems of the Class $C^1$." Commun. Math. Anal. 17 (2) 359 - 365, 2014.

Information

Published: 2014
First available in Project Euclid: 18 December 2014

zbMATH: 1317.93073
MathSciNet: MR3292980

Subjects:
Primary: 93B18

Keywords: $C^1$-smooth nonlinear control systems , Lie brackets technique , Linearizability problem , Systems with multi-dimensional control

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.17 • No. 2 • 2014
Back to Top